# SDR 08FDEA03189

- Difficulty date: July 30, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 55,403 hours, 11,564 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74053
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

06 EACH FASTENER HOLES FOUND CRACK INDICATION DURING HFEC OPEN HOLE   INSPECTION AT LEFT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STA XORS 690 AND STA XORS 700.  LEFT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STA XORS 690 AND STA XORS 700 06 EACH CRACKED FASTENER HOLES REPAIRED AS PER EA NR 1-5710-124333,  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
